Few Integrals Involving H-function Of One Variable


Abstract views: 49 / PDF downloads: 53

Authors

  • Sulakshana Bajaj Department of Mathematics, Modi Institute of Management \& Technology, Kota, Rajasthan, India
  • Amit Kumar Jain Department of Mathematics, Maa Bharti P.G. College, Kota, Rajasthan, India
  • Ajay Gupta Department of Mathematics, Gurukul Institute of Engg. & Tech., Kota, Rajasthan, India

Keywords:

Hypergeometric function, Gamma function, G & H function, Wright's function

Abstract

This paper contains eight integrals involving H-function of one variable with proper conditions of validity. The special cases for G-functions have also been obtained.

Downloads

Published

05-05-2024

How to Cite

Sulakshana Bajaj, Amit Kumar Jain, & Ajay Gupta. (2024). Few Integrals Involving H-function Of One Variable. International Journal of Mathematics And Its Applications, 12(2), 19–25. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/1462

Issue

Section

Research Article